# SDR SWIA202157644

- Difficulty date: February 26, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUB FRAME CORRODED AT APPROX FS 990.00 BETWEEN STGR25L TO STGR 26L.     (C-CHECK RO 4/21/2021)    REMOVED AND REPLACED SUB FRAME AT APPROX FS 990.00 BETWEEN FS 25L TO 26L. REF: CRJ 700, SRM 51-42-06-001-001-A01 AND DWG MM670-62650 REV B COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337.SEE CONTINUE CARD FOR MORE DETAILS. PRESSURE CHECK GOOD.
